# SDR MASA2010020800118

- Difficulty date: February 8, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 29,164 hours, 22,876 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Chafed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

REPORTED A SMELL IN THE CABIN WHEN SWITCHING THE BLEED AIR SOURCE FOR THE PACKS FROM ENGINE TO APU BLEED.  PLACED ON MEL.  FOUND CHAFED FUEL LINE THAT ROUTES TO APU FUEL SOLENOID.  POSSIBLE OIL LEAK AS WELL THERE WAS NO OIL IN THE TANK.  R2 APU FUEL LINE ON 2/12/2010.
